# SDR AALA20161117008

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 48,873 hours, 24,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE PACK DETACHED FROM SLIDE COVER.  SECURED SLIDE IAW AMM 25-62-00.  OPERATIONAL CHECKED GOOD.
